# SDR AALA202111304964

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737*
- Aircraft serial: 33227
- Aircraft time: 26,462 hours, 10,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 2121
- Condition: Deployed
- Location: Zone 800 - Doors
- Part time: 25,882 hours, 11,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR SLIDE PARTIALLY DEPLOYED DURING CATERING PROCESS. REPLACED 1R DOOR SLIDE PACKAGE IAW AMM 25-66-01, OPS CHECK GOOD.
